# SDR 95ZZZM104

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319BH
- Make and model: Beech 1900C
- Aircraft serial: UB36
- System (JASC): 7120 · Engine Mount Section
- Part: Truss Assy
- Part number: 11491003279
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH AD 95-02-18, AREA A, GP EXPRESS MAINTENANCE FOUND THE RT ENGINE TRUSS CRACKED IN THE FORWARD UPPER OUTBOARD POSITION.  TRUSS WAS REPLACED WITH NEW P/N 114-910032-79 TRUSS ASSEMBLY.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
